Detrol LA Overdose
As with all medicines, it is possible to take too much Detrol LA. Overdose symptoms will most likely be the usual side effects, but more severe. These side effects can include difficulty passing urine, severe constipation, and dry mouth or eyes. Treatment for a Detrol LA overdose may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Detrol® LA (tolterodine ER) is a prescription medication approved for treating an overactive bladder. It belongs to a group of medications known as anticholinergics. The effects of a Detrol LA overdose will vary, depending on a number of factors, including the Detrol LA dosage and whether it is taken with other medicines, alcohol, or street drugs.
If you happen to overdose on Detrol LA, seek immediate medical attention.
As an anticholinergic medication, Detrol LA is prone to causing a certain group of side effects, which may be more severe if too much is taken. These side effects include:
- Dry mouth or eyes
- Severe constipation
- Difficulty passing urine
- Dilated (wide open) pupils
- Increased pressure within the eyes.
In addition, a Detrol LA overdose may cause a dangerous irregular heart rhythm (arrhythmia) called QT prolongation.
It is not known how best to treat a Detrol LA overdose. Therefore, treatment will usually consist of supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an arrhythmia, then supportive treatment would include medications to control the arrhythmia.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Detrol LA.